Israel Journal of Mathematics

, Volume 126, Issue 1, pp 173–237

Generic representations for the unitary group in three variables

  • Stephen Gelbart
  • Hervé Jacquet
  • Jonathan Rogawski
Article

DOI: 10.1007/BF02784154

Cite this article as:
Gelbart, S., Jacquet, H. & Rogawski, J. Isr. J. Math. (2001) 126: 173. doi:10.1007/BF02784154
  • 140 Downloads

Abstract

We show that for the quasi-split unitary group in three variables every tempered packet of cuspidal automorphic representations contains a globally generic representation.

Copyright information

© The Hebrew University Magnes Press 2001

Authors and Affiliations

  • Stephen Gelbart
    • 1
  • Hervé Jacquet
    • 2
  • Jonathan Rogawski
    • 3
  1. 1.The Nicki and J. Ira Harris Professorial Chair, Department of MathematicsThe Weizmann Institute of ScienceRehovotIsrael
  2. 2.Department of MathematicsColumbia UniversityNew YorkUSA
  3. 3.Department of MathematicsUCLALos AngelesUSA

Personalised recommendations